# SDR DL76L060849

- Difficulty date: October 14, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 48,763 hours, 7,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 8545
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE EXTERIOR EMERGENCY LIGHTS INOP L396 AND L-645.  REPLACED BATTERY PACK AT M-738.
